Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/45915
標題: A re-investigation of the low Reynolds number uniform flow past a porous spherical shell
作者: Hsu, H.J.
謝平城
Huang, L.H.
Hsieh, P.C.
關鍵字: low Reynolds number flow;porous spherical shell;media;bed
Project: International Journal for Numerical and Analytical Methods in Geomechanics
期刊/報告no:: International Journal for Numerical and Analytical Methods in Geomechanics, Volume 28, Issue 14, Page(s) 1427-1439.
摘要: 
This work reinvestigates the flow field of a uniform flow past a porous spherical shell based on Song and Huang's (2000) theory of laminar poroelastic media flow with proper boundary conditions. The analytical solution of this study not only indicates viscous effects inside the porous spherical shell, but it also preserves the continuities of tangential velocity and shear stress at the interfaces. The result reveals that as the porosity approaches unity, the flow is entirely comprised of the incident stream; as the porosity approaches zero, the well-known Stokes' solution of a uniform flow past a sphere with low Reynolds number is obtained. Copyright (C) 2004 John Wiley Sons, Ltd.
URI: http://hdl.handle.net/11455/45915
ISSN: 0363-9061
DOI: 10.1002/nag.393
Appears in Collections:水土保持學系

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.